# SDR ASOA201707281813

- Difficulty date: July 28, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N186PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15186
- Aircraft time: 22,303 hours, 15,428 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 8220372697
- Part serial: 33HJW
- Condition: Failed
- Location: Avionics Bay
- Part time: 3,201 hours, 2,237 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FIRST OFFICER`S AIRSPEED, ALTITUDE, AND VS FAILURE (ADC).   REMOVED AND INSTALLED THE NR 2 ADC IAW AMM 34-13-01.  FUNCTIONAL TESTED GOOD, NO FURTHER DEFECTS NOTED. SECURED WATER TRAP FOR NR 2 ADC
